MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 04Z21-35
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a falsely elevated alinity i stat high sensitivity troponin-i result generated by the alinity i processing module for a 64-year-old male patient.Subsequent testing produced results within the normal range.The following data was provided: normal ref range is <35 ng/l.Sid (b)(6) (first draw): on (b)(6) 2025 @13:31 troponin-i result = 326 ng/l.On (b)(6) 2025 @ 15:55 repeat result = 17.8 ng/l.Sid (b)(6) (second draw an hour later): on (b)(6) 2025 @ 1535 troponin-i result = 18.4 ng/l.Sid not provided (third draw): on (b)(6) 2025 @ 1611 troponin-i result = 22.1 ng/l no impact to patient management was reported.
 
Event or Problem Description
The customer reported a falsely elevated alinity i stat high sensitivity troponin-i result generated by the alinity i processing module for a 64-year-old male patient.Subsequent testing produced results within the normal range.The following data was provided: normal ref range is <35 ng/l.Sid (b)(6) (first draw): (b)(6) 2025 @13:31 troponin-i result = 326 ng/l.(b)(6) 2025 @ 15:55 repeat result = 17.8 ng/l.Sid (b)(6) (second draw an hour later): (b)(6) 2025 @ 1535 troponin-i result = 18.4 ng/l.Sid not provided (third draw): (b)(6) 2025 @ 1611 troponin-i result = 22.1 ng/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
Section a1 - patient identifier.This section was corrected from multiple to (b)(6).The data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A search for similar complaints did not identify an increase in complaint activity for lot 78016ud00.A review of tracking and trending for the alinity i stat high sensitivity troponin-i assay did not identify any related trends.The device history review did not identify any nonconformances, potential nonconformance or deviations associated with lot 78016ud00 and the complaint issue.Accuracy testing was completed using panels which mimic patient samples and an in-house retained kit of lot 78015ud00 (which contains the same bulk material as lot 78016ud00).All specifications were met, indicating that the lot is performing acceptably.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity i stat high sensitivity troponin-i, lot number 78016ud00, was identified.

Brand Name
ALINITY I STAT HIGH SENSITIVITY TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23717378
Report Number3005094123-2025-00619
Device Sequence Number10260131
Product Code MMI
UDI-Device Identifier00380740194079
UDI-Public(01)00380740194079(17)260101(10)78016UD00
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K202525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Catalogue Number04Z21-35
Device Lot Number78016UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient Age64 YR
Patient SexMale